# SDR UPS08852027

- Difficulty date: March 6, 2008
- Submitted: April 16, 2008
- Operation: Air carrier
- Aircraft: N814UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46090
- Aircraft time: 80,477 hours, 26,441 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 NR 1 ALT STRINGER 65 TO FRONT SPAR FITTING CRACKED.  REMOVED AND REPLACED STRINGER 65 TO FRONT SPAR FITTING IAW DC 8 SRM 51-03-02, 51-01-20D, 51-01-12, AND 51-1-8.
